# SDR ASOA01161

- Difficulty date: September 10, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120
- Aircraft serial: 120073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, CREW REPORTED SEVERAL EXTERNAL EMERGENCY LIGHTS INOPERATIVE, ONE OVER THE RIGHT WING AND BOTH OF THE AFT LIGHTS ON EACH ACM PANEL.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY PACK AT CEILING FRAME 31.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
